# SDR AALA201706139016

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 50,889 hours, 24,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT PASSENGER DOOR ASSIST BOTTLE HAD LOW PRESSURE. SERVICED  ASSIST BOTTLE TO NORMAL PRESSURE IAW AMM 52-11-14.
